# SDR ASAA2016071717405

- Difficulty date: July 17, 2016
- Submitted: July 19, 2016
- Operation: Air carrier
- Aircraft: N568AS
- Make and model: Boeing 737890
- Aircraft serial: 35183
- Aircraft time: 36,319 hours, 11,166 cycles
- System (JASC): 3460 · Flight Management Computing Hardware System
- Part: Display
- Condition: Malfunctioned
- Location: Cockpit
- Stage of operation: CR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

CAPTAIN`S MCDU FAILED IN FLIGHT.  ACFT GROUNDED. FMC SYSTEM BITE DONE, IAW FIM 34-61 TASK 801.  NO ACTIVE FAULTS FOUND.  FMCS CDU INSTALLATION TEST DONE, IAW AMM 34-61-00-400-802 STEP D. TESTED GOOD.
